# SDR SIMA200619801

- Difficulty date: July 14, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 BLEED LEAK ON EICAS CREW CALLED MOC AND AGREED TO RETURN TO ORD DID NOT LAND OVERWEIGHT.  FOUND LEAK IN UPPER CLAMP BEHIND CARGO WALL NR 1 SIDE.  REMOVED AND REPLACED O-RINGS IAW EMB 145MM 36-11-10, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
